MathSciNet Relay Station
MathSciNet bibliographic data
MR518688 65R20 (45L10)
Dow, M. L.; Elliott, David The numerical solution of singular integral equations over $(-1,\,1)$. SIAM J. Numer. Anal. 16 (1979), no. 1, 115–134.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement